ISCATECH   Bedoukian   RussellIPM   Piezoelectric Micro-Sprayer


Home
Animal Taxa
Plant Taxa
Semiochemicals
Floral Compounds
Semiochemical Detail
Semiochemicals & Taxa
Synthesis
Control
Invasive spp.
References

Abstract

Guide

Chemtica
Biochemtech
AlphaScents
U-Chemo
BIOHOME
Print
Email to a Friend
Kindly Donate for The Pherobase

« Previous AbstractNeurological crisis in hereditary tyrosinaemia and complete reversal after liver transplantation    Next AbstractManagement of the wandering spleen »

Anaesthesia


Title:Latex allergy: an unfamiliar cause of intra-operative cardiovascular collapse
Author(s):Hodgson, C. A. Andersen, B. D.
Address:Oregon Health Sciences University, Department of Anesthesiology, Portland 97201.
Year:1994 Jun
Journal Title:Anaesthesia
Page Number:507-8
Language:eng
Volume:49
Issue:6
ISSN/ISBN:0003-2409 (Print). 0003-2409 (Linking)
Abstract:We describe severe latex allergy in an 8-year-old girl undergoing elective orthopaedic surgery and anaesthesia. Sudden, profound cardiorespiratory collapse occurred 40 min after induction. During the 1 h period of resuscitation the child required a total of 14.5 ml adrenaline 1 in 10,000. A subsequent latex radioallergosorbent test was very strongly positive. Two weeks later the child presented again for surgery. Neoprene surgical gloves were used and all latex products eliminated from the anaesthetic equipment. Latex contact was strictly avoided during drug preparation and administration. This time the intra-operative course was uneventful.

 
Back to top
 
Citation: El-Sayed AM 2021. The Pherobase: Database of Pheromones and Semiochemicals. <http://www.pherobase.com>.
© 2003-2021 The Pherobase - Extensive Database of Pheromones and Semiochemicals. Ashraf M. El-Sayed.
Page created on 16-01-2021